# SDR MALA020371

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 7603 · Power Lever
- Part: Lock
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG LIGHT ILLUMINATED DURING TAKEOFF ROLL. ABORTED TAKEOFF, NOT HIGH ENERGY ABORT.  CLEANED FRICTION LOCKS, ALL CHECKS GOOD.
